Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

5 year old with constant coughing after taking phenegran

my 5b y/o son was put on zithromax ,and corzall plus for a really bad cough and cold .the cough did not surpress what so ever so she called in phenergan w/coedine. he had a teaspoon at 9pm and is still awake coughing constantly. is there anything else I can do for him or should i take him to the e.r.?
Asked On : Tue, 8 Mar 2011
Answers:  2 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Hallo ,
Cough in children caused by foreign material or mucus obstructing the airways of the lungs include allergies.
My advice is that, you can continue the allopathy treatment.Apart from that you can give the following:
Give Indian Goossbery [ Amla] juice with honey. Because both are contains high contant of vitamin.C
,which helps one develop strong immunity aganist cough and cold.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello.. it takes time for the cough to go.. if there are no alarming symptoms like fever ... nausea.. u can give him stodal paediatiric cough syrup.. its a homeoapthic medicine.. he will get releif from the cough..
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor